AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Collected Papers of C.S. Seshadri: Volumes 1 and 2
Edited by: Vikraman Balaji, Chennai Mathematical Institute, India, V. Lakshmibai, Northeastern University, Boston, MA, and M. Pavaman Murthy and Madhav V. Nori, University of Chicago, Illinois
A publication of Hindustan Book Agency.
cover
Hindustan Book Agency
2011; 1632 pp; hardcover
ISBN-10: 93-80250-17-7
ISBN-13: 978-93-80250-17-5
List Price: US$195
Member Price: US$156
Order Code: HIN/50
[Add Item]

For the past fifty years, C.S. Seshadri has been a towering figure in the mathematical world, and his contributions have been central to the development of moduli problems and geometric invariant theory as well as representation theory of algebraic groups. These two volumes of his collected papers have been organized in accordance with the subject matter, faithfully reflecting the diversity of his mathematical contributions.

These volumes will inspire future generations of mathematicians and provide insights into the unique mathematical personality of C.S. Seshadri.

A publication of Hindustan Book Agency; distributed within the Americas by the American Mathematical Society. Maximum discount of 20% for all commercial channels.

Readership

Graduate students and research mathematicians interested in algebra and algebraic geometry.

Table of Contents

Volume 1: Vector Bundles and Invariant Theory
  • V. Balaji and V. Lakshmibai, C. S. Seshadri's work on vector bundles and invariant theory
  • David Gieseker and Jun Li, Non-abelian Jacobians and gauge theory
  • Generalised multiplicative meromorphic functions on a complex analytic manifold, Jour. Ind. Math. Soc., 21 (1957), 149-175
  • Triviality of vector bundles over the affine space \(K^2\), Proc. Nat. Aca. Sci., U.S.A. 44 (1958), 456-458
  • Lópération de Cartier: Applications, Séminaire C. Chevalley, 3e année, 1958-1959
  • Diviseurs en géometrie algébrique, Séminaire C. Chevalley, 3e année, 1958-1959
  • Diviseurs en géometrie algébrique (Suite), Séminaire C. Chevalley, 3e année, 1958-1959
  • Algebraic vector bundles over the product of an affine curve and the affine line, Proc. Amer. Math. Soc., 10 (1959), 670-673
  • Variété de Picard d'une variété complète, Annali di Mat. Italy IV, Vol. LVII (1962), 117-142
  • On a theorem of Weitzenböck in invariant theory, J. Math, Kyoto Univ. 1, No. 3 (1962), 403-409
  • Some results on the quotient space by an algebraic group of automorphisms, Math. Annalen, 149 (1963), 286-301
  • Quotient space by an Abelian variety, Math. Annalen, 152 (1963), 185-194
  • with M. S. Narasimhan, Holomorphic vector bundles on a compact Riemann surface, Math, Ann., 155 (1964), 69-80
  • with M. S. Narasimhan, Stable bundles and unitary bundles on a compact Riemann surface, Proc. Nat. Acad. Soc., 52 (1964), 207-211
  • with M. S. Narasimhan, Stable bundles and unitary vector bundles on a compact Riemann surface, Annals of Math., 82 (1965), 540-567
  • Universal property of the Picard variety of a complete variety, Math. Ann., 156 (1965), 293-296
  • Space of unitary vector bundles on a compact Riemann surface, Annals of Math., 85 (1967), 303-335
  • Mumford's conjecture for Gl(2) and applications, Proc. Intern. Colloquium on Algebraic Geometry, Bombay (1968), 347-371
  • Moduli of \(\pi\)-vector bundles over an algebraic curve, Questions on algebraic Varieties, C.I.M.E, Varenna, (1969), 139-261
  • Quotient spaces modulo reductive algebraic groups, Annals. of Math., 95, No. 3 (1972), 511-556
  • Errata to `Quotient spaces modulo reductive algebraic groups', Annals. of Math. Vol. 96 (1972), p. 599
  • Theory of moduli, Proc. Symp. in Pure Mathematics, Algebraic Geometry, Arcata, 1974, Amer. Math. Soc. (1975), 265-304
  • Geometric reductivity over arbitrary base, Advances in Math., 26 (1977) 225-274
  • Moduli of vector bundles on curves with parabolic structures, Bulletin of the Amer. Math. Soc., 83 (1977), 124-126
  • Desingularisation of the moduli varieties of vector bundles on curves, Proc. Tokyo Symposium on Algebraic Geometry (1977), 155-184
  • with T. Oda, Compactifications of the generalised Jacobian variety, Trans. Amer. Math. Soc. Vol. 253 (1979), 1-90
  • with V. B. Mehta, Moduli of vector bundles on curves with parabolic structures, Math. Ann. 228 (1980), 205-239
  • with V. Balaji, Cohomology of a moduli space of vector bundles, The Grothendieck Festschrift, Volume 1, Birkhauser, 87-120
  • with V. Balaji, Poincaré polynomials of some moduli varieties, Algebraic Geometry and Analytic Geometry, Springer Verlag (1991) 1-25
  • Vector bundles on curves, Contemporary Mathematics, Volume 153 (1993), 163-200
  • with D. S. Nagaraj, Degenerations of the moduli spaces of vector bundles on curves I, Proc. Indian Acad. Sci. (Math. Sci.) 107 (1997), 101-137
  • with D. S. Nagaraj, Degenerations of the moduli spaces of vector bundles on curves II, Proc. Indian Acad. Sci. (Math. Sci.) 109, No. 2 (1999), 165-201
  • Degenerations of the moduli spaces of vector bundles on curves, ICTP Lecture Notes 1 (2000), 205-265
  • with V. Balaji, Semistable principal bundles-I, Journals of Algebra, 258 (2002), 321-347
  • Geometric reductivity (Mumford's Conjecture)-revisited, Contemporary Mathematics, Volume 390 (2005), 137-145
  • with P. Sastry, Geometric Reductivity: A quotient space approach, Journals of the Ramanujan Math. Soc. (to appear in 2011)
Volume 2: Schubert Geometry and Representation Theory
  • Standard Monomial Theory: A Historical Account
  • with V. Lakshmibai and C. Musili, Coomology of line bundles on \(G/B\), Annales Scientifiques de l'É.N.S, 4 Series (1974), 89-138
  • Correction to `Cohomology of line bundles on \(G/B\)', Annales Scientifiques de l'É.N. S, 4 Series (1974)
  • Cohomology of line bundles on \(SL_3/B\) (unpublished), Talk given at the Institute for Advanced Study (1976)
  • Geometry of \(G/P\)-I (Theory of standard monomials for minuscule representation), C. P. Ramanujam - A Tribute, TIFR Publication (1978), 207-239
  • with with V. Lakshmibai, Geometry of \(G/P\)-II (The work of De Concini and Procesi and the basic conjectures), Proc. Indian Acad. Sci., 87 A, No. 2 (1978), 1-54
  • with V. Lakshmibai and C. Musili, Geometry of \(G/P\)-III (Standard Monomial Theory for a quasi-minuscule P), Proc. Indian Acad. Sci., Vol. 87 A (1979), 93-177
  • with V. Lakshmibai and C. Musili, Geometry of \(G/P\)-IV (Standard Monomial Theory classical types), Proc. Indian Acad. Sci., Vol. 88 A (1979), 279-362
  • with V. Lakshmibai and C. Musili, Geometry of \(G/P\), Bulletin of the Amer. Math. Soc. Vol. 1 (1979), 432-435
  • with C. Musili, Standard Monomial Theory, Lecture Notes in Mathematics, Springer Verlag No. 867, 441-476
  • with C. Musili, Schubert varieties and the variety of complexes, Volume dedicated to Prof. Shafarevich on his 60th birthday, Birkhauser, 329-359
  • with V. Lakshmibai, Singular locus of a Schubert Variety, Bulletin of the Amer. Math. Soc. (1984), 363-366
  • Line bundles on Schubert varieties, International Colloquium on `Vector bundles on algebraic varieties', TIFR (1984)
  • with V. Lakshmibai, Geometry of \(G/P\)-V, Journal of Algebra, Vol. 100 (1986), 462-557
  • The work of P. Littelmann and Standard Monomial Theory, Recent Trends in Mathematics and Physics: A Tribute to Harish Chandra, Narosa (1995), 178-197
  • with P. Littelmann, A Pieri-Chevalley type formula for \(K(G/B)\) and Standard Monomial Theory, Studies in Memory of Issai Schur, Birkhauser (2003), 155-176
  • Chevalley: Some Reminiscences, Transformation Groups, No. 2-3, (1999), 119-125
  • George Kemph (unpublished)
  • M. S. Narasimhan, Collected Papers, Hindustan Book Agency (2009)
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia